Panadol 500mg Film-Coated Tablets 12s

Panadol 500mg Film-Coated Tablets 12s

Description

Panadol Film-Coated Tablets contain Paracetamol as an effective medication for a variety of symptoms. Suitable for use with headaches, colds and flu symptoms, backaches, period pains, muscle pains and more.

Panadol contains Paracetamol, recognised by the medical profession as effective medication for you and your family. Panadol is indicated for: headache, colds and influenza, backache, period pain, pain of osteoarthritis, muscle pain, neuralgia, toothache, and rheumatic pain.

  • Fast acting effective pain relief
  • Gentle on the stomach

How to use: For oral use only. Swallow Panadol tablets with water. Adults: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Children aged 6–12 years: Give 1/2 to 1 tablet every 4 hours as required. Not more than 4 tablets should be given in 24 hours. Not suitable for children under 6 years. For professional advice on medicines, consult your pharmacist. Please read the enclosed leaflet carefully before taking this medicine.

Ingredients: Paracetamol 500mg

1.95

18 in stock

We aim to pick and pack and ship all orders within 24 hours, however in some cases (e.g. weekends or large order volumes) there may be a delay on shipping times.

If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact within 28 days of purchase.

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.